# SDR EE4Y2019082309495

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Housing
- Part number: 65C26587U501
- Condition: Gouged
- Location: Rt Slat Track
- Part time: 49,785 hours, 40,573 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT NUMBER 6, FSS 527 INBOARD TRACK SLAT CAN (HOUSING) WITH GOUGE. NOTE: THE HOUSING WAS REPLACED AS PER SRM GUIDELINES ( REF. JOB: A1H153 ITEM 6-52 ).
